This has happend a couple of times now. My mum just stands there staring. When I call her name she looks at me but doesn't know what she was doing. She said that she thinks she falls asleep but isn't sure, but she was standing up. She has only just started taking sinermet could it be that? Does anyone know what this is?
I would be interested in any replies as well . My husband has been on Sinemet for a long time and has recently been having the same problem . I find it's difficult to know whether it's the natural progression or the result of the medication
my granny used to get catatonia which sounds like this. i would let your doctor know about it fairly soon if they don't already. sinemet is sometimes used to treat catatonia but you never know.
Hi all, it's hard to generalise as to the cause of this type of symptom as things are different from person to person. Anyone wanting to discuss this further could call one of our helpline nurses on 0808 800 0303 for a chat. They are likely to be able to shed some light and/or offer further guidance.